CODRAL Day & Night Cold & Flu Tablets 48

CODRAL Day & Night Cold & Flu Tablets 48

Regular price $23.99
Tax included.

CLASSIFICATION:

Pharmacy medicine.

USAGE:

Codral PE Cold and Flu Day tablets contain an effective pain reliever as well and a decongestant that dries up your nose and gives quick and long lasting relief. 

The Night tablets also contain an antihistamine to relieve sneezing, watery eyes, runny nose and assist sleep.

INGREDIENTS:

Each day tablet contains Phenylephrine Hydrochloride 5mg, Paracetamol 500mg.
Each night tablet contains Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg.

DOSAGE:

Adults and children over 12 years: Take 2 tablets every 4-6 hours as necessary. Maximum of 6 day and 2 night tablets in 24 hours.

PRECAUTIONS:

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness, avoid driving and alcohol after taking. Keep to the recommended dose. Incorrect use can be harmful. Do not take if you have taken paracetamol within the last four hours. Not recommended for children under 12 years. Please talk with your doctor before taking this medicine if you have high blood pressure, are taking anti- depressants, have heart problems or are pregnant.


Sale

Unavailable

Sold Out